RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Campana, Frédéric

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:350
Abstract pages:839
Full texts:283
References:84
E-mail: ,

http://www.mathnet.ru/eng/person12241
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/44605

Publications in Math-Net.Ru
2016
1. Yohan Brunebarbe, Frédéric Campana, “Fundamental group and pluridifferentials on compact Kähler manifolds”, Mosc. Math. J., 16:4 (2016),  651–658  mathnet  mathscinet  isi
2002
2. F. Campana, Th. Peternell, A. V. Pukhlikov, “Generalized Tsen's theorem and rationally connected Fano fibrations”, Mat. Sb., 193:10 (2002),  49–74  mathnet  mathscinet  zmath; Sb. Math., 193:10 (2002), 1443–1468  isi  scopus
1996
3. F. Campana, Th. Peternell, “Chapter 8. Cycle spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 74 (1996),  409–448  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Orbifold generic semi-positivity, and families of canonically polarised manifolds
F. Campana
International conference "KUL!FEST" dedicated to the 60th anniversary of Vik. S. Kulikov
December 4, 2012 10:00   
2. Birational stability of the cotangent bundle and generic semipositivity for orbifolds pairs
Frederic Campana
Conference in honour of Fedor Bogomolov's 65th birthday
September 4, 2011 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020